# SDR IPXA2023051693239

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 68,952 hours, 20,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LOGHT BAT 110 DMAG TEST FUNCTION. DEFERRED EMERGENCY LIGHTING SYSTEM IAW MEL 33-50-4 DMP CW PLACARD INSTALLED THIS OPEN M 808559THIS AIRCRAFT HAS BEEN SCRAPPED.
